RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 3, Pages 380–394 (Mi zvmmf2744)  

Almost unconditional a priori estimates of the solutions of parabolic difference problems

N. Yu. Bakaev

Moscow

Full text: PDF file (1467 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:3, 343–355

Bibliographic databases:
UDC: 519.63
MSC: Primary 65M06; Secondary 65M12, 65M15, 35K05
Received: 10.07.1990
Revised: 03.07.1992

Citation: N. Yu. Bakaev, “Almost unconditional a priori estimates of the solutions of parabolic difference problems”, Zh. Vychisl. Mat. Mat. Fiz., 33:3 (1993), 380–394; Comput. Math. Math. Phys., 33:3 (1993), 343–355

Citation in format AMSBIB
\Bibitem{Bak93}
\by N.~Yu.~Bakaev
\paper Almost unconditional a priori estimates of the solutions of parabolic difference problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 3
\pages 380--394
\mathnet{http://mi.mathnet.ru/zvmmf2744}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211847}
\zmath{https://zbmath.org/?q=an:0811.65064}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 3
\pages 343--355
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LY65700005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2744
  • http://mi.mathnet.ru/eng/zvmmf/v33/i3/p380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:147
    Full text:53
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020